Turn on thread page Beta

Don’t feel right after MenACWY vaccine? watch

    • Thread Starter
    Offline

    4
    ReputationRep:
    I had the MenACWY vaccine this Monday because I missed it when it was first put out for people due to health issues. The thing is I haven’t felt 100% since having it, I had to take Tuesday off of sixth form because I didn’t feel well enough to go in. I slept like a baby that night but when I woke up I was still physically exhausted and I had a headache that literally didn’t go away for a large portion of the day. But to this day I still don’t feel right, should I be worried and see the doctor or should I just give it a bit of time and see if I get better.
    • #1
    #1

    (Original post by Jxrdqn99)
    I had the MenACWY vaccine this Monday because I missed it when it was first put out for people due to health issues. The thing is I haven’t felt 100% since having it, I had to take Tuesday off of sixth form because I didn’t feel well enough to go in. I slept like a baby that night but when I woke up I was still physically exhausted and I had a headache that literally didn’t go away for a large portion of the day. But to this day I still don’t feel right, should I be worried and see the doctor or should I just give it a bit of time and see if I get better.
    Obviously the only way you will know is by going to the doctor, but. Your body is being injected by meningitis cells(very little amount tho), so you will probably feel abit tired as your WBC are trying to fight this off, they then leave memory cells which if you ever come across having meningitis the memory cells will produce antibodies to fight off infection before you get ill. However, a boy in my year had the vaccine and then developed meningitis and was in hospital for a few weeks and then at home sleeping all day for a good few weeks again. You know your body and when you’re really not right. It might not even be because of the vaccine, but I would 100% recommend a doctor, better to be safe than sorry. Hope this helps
    Posted on the TSR App. Download from Apple or Google Play
    Offline

    21
    ReputationRep:
    (Original post by Jxrdqn99)
    I had the MenACWY vaccine this Monday because I missed it when it was first put out for people due to health issues. The thing is I haven’t felt 100% since having it, I had to take Tuesday off of sixth form because I didn’t feel well enough to go in. I slept like a baby that night but when I woke up I was still physically exhausted and I had a headache that literally didn’t go away for a large portion of the day. But to this day I still don’t feel right, should I be worried and see the doctor or should I just give it a bit of time and see if I get better.
    From the NHS article about MenACWY:
    'The most common side effects seen in teenagers and young people are redness, hardening and itching at the injection site, fever, headache, nausea and fatigue. These symptoms should last no more than 24 hours.'

    You might want to see a doctor if you're still feeling ill.
    Offline

    15
    ReputationRep:
    (Original post by Jxrdqn99)
    I had the MenACWY vaccine this Monday because I missed it when it was first put out for people due to health issues. The thing is I haven’t felt 100% since having it, I had to take Tuesday off of sixth form because I didn’t feel well enough to go in. I slept like a baby that night but when I woke up I was still physically exhausted and I had a headache that literally didn’t go away for a large portion of the day. But to this day I still don’t feel right, should I be worried and see the doctor or should I just give it a bit of time and see if I get better.
    You should go to the doctors because side effects should only last 24 hours
 
 
 
Reply
Submit reply
Turn on thread page Beta
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: February 23, 2018
Poll
Which accompaniment is best?
Useful resources

Groups associated with this forum:

View associated groups

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reply
Hide
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.